# SDR SIMA2020010229003

- Difficulty date: December 29, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N248NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000630
- Aircraft time: 8,009 hours, 5,226 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD EMERG LIGHT OUT FURTHEST AFT LOCATION"TRANSFERRED TO NRWC 048-ORD-01255"-C/A-REMOVED AND REPLACED #4 EMERGENCY LIGHT POWER UNIT IAW AMM33-50-01. NO FURTHER DEFECTS NOTED AT THIS TIME.
